# SDR DALA2023112109568

- Difficulty date: November 15, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 95,939 hours, 20,818 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1703 L FWD EMER DOOR EICAS MSG AFTER T/O. RAN QRH AND PRESSURE WAS NORMAL. CORRECTIVE ACTION: FWD LH FWD EMERG DOOR INDICATION TO MEL 51-71-01. C/W "M" PROC. (4613094)
